Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Belyaev, A M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:58
Abstract pages:195
Full texts:111

http://www.mathnet.ru/eng/person102339
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1991
1. A. M. Belyaev, V. B. Bobrov, S. A. Triger, “Spectrum of collective excitations in liquid metals”, TVT, 29:2 (1991),  261–267  mathnet; High Temperature, 29:2 (1991), 196–201  isi  scopus
1990
2. A. M. Belyaev, V. S. Vorob'ev, A. L. Khomkin, “Broad-range equation of state of water”, TVT, 28:3 (1990),  467–472  mathnet; High Temperature, 28:3 (1990), 348–352  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021